# SDR ASAA2018122327520

- Difficulty date: December 23, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 17,491 hours, 5,811 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Condition: Broken
- Location: Wire Harness
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

#2 FIRE SWITCH FAIL TEST. GROUNDED - YES. VERIFIED FAULT #2 ENG FIRE B LOOP FAULTED. FOUND TERMINAL BROKEN ON MW0326 HARNESS. REMOVED AND REPLACED MW0326 HARNESS. OPS TEST GOOD. REF B737-900 AMM 26-11-02.
